# SDR 06FDEA02641

- Difficulty date: July 20, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27402
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW: I/B FLAP UPPER SURFACE FOUND WITH DENTS AS MARKED.  RHW I/B FLAP UPPER SURFACE SKIN FABRICATED AND REPLACED AS PER EA NR 1-5730-102313.  WING PLATES AND SKIN INBD FLAP UPPER SKIN REPLACEMENT.  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
